American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F27) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Wee Teck Gan and Shuichiro Takeda. A proof of the Howe duality conjecture. J. Amer. Math. Soc. 29 (2016) 473-493.
Abstract, references, and article information   
View Article: PDF

[2] Haruzo Hida. Hecke fields of analytic families of modular forms. J. Amer. Math. Soc. 24 (2011) 51-80. MR 2726599.
Abstract, references, and article information   
View Article: PDF

[3] Matthew Emerton. Supersingular elliptic curves, theta series and weight two modular forms. J. Amer. Math. Soc. 15 (2002) 671-714. MR 1896237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] David Ginzburg, Stephen Rallis and David Soudry. On a correspondence between cuspidal representations of $\operatorname{GL}_{2n}$ and $\tilde{\operatorname{Sp}}_{2n}$. J. Amer. Math. Soc. 12 (1999) 849-907. MR 1671452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Michael Harris, Stephen S. Kudla and William J. Sweet. Theta dichotomy for unitary groups . J. Amer. Math. Soc. 9 (1996) 941-1004. MR 1327161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Michael Harris. $L$-functions of $2\times 2$ unitary groups and factorization of periods of Hilbert modular forms . J. Amer. Math. Soc. 6 (1993) 637-719. MR 1186960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia